# SDR 4DPA2023013100001

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N252JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 35,772 hours, 32,723 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-CABIN WOULD NOT PRESSURIZE ON CLIMB OUT FROM PHX. RETURNED TO PHX, DESCENT AND LANDING UNEVENTFUL, EXCEPT THE CABIN WOULD NOT PRESSURIZE AT ANY TIME. CORR ACTION- MX PERFORMED PRESSURIZATION CHECKS IN BOTH AUTO AND MANUAL MODES, NO DEFECTS NOTED COULD NOT DUPLICATE.
